# SDR AALA990375

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AND CRACKS ON UPPE RLOWER SIDE ANGLES AND WEB OF TAIL SKID ACT MOUNT RIB STATION 1213 LBL 18 TO RBL 18, LBL 30 TO RBL 30.  REMOVED AND INSTALLED NEW ANGLES AND WEB PER SRM 51-10-1.  (M)
